# SDR AC2A117289

- Difficulty date: August 31, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N430CF
- Make and model: Bell 430
- Aircraft serial: 49188
- Aircraft time: 1,015 hours
- Engine: Allsn 250C40B
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Pickup
- Part number: 23054163
- Condition: Inoperative
- Location: Nr 1 Ecu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ECU FAILED FIXED FLOW.  AIRCRAFT WAS REPOSITIONING FOR TAKEOFF, AT A HOVER, THEN SET LIGHT ON SKIDS, PLACED INTO MANUAL MODE, THROTTLE REDUCED, SET FULL ON GROUND AND SHUTDOWN WITH NO FUTHER ISSUES.
